Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 406, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2009, 5:03 PM CDT for Muskogee County, Okmulgee County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2009, 5:03 PM CDT (22:03 UTC)
- Expired
- Aug 10, 2009, 5:44 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1877 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 102203 SVRTSA OKC101-111-102300- /O.NEW.KTSA.SV.W.0406.090810T2203Z-090810T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 503 PM CDT MON AUG 10 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 600 PM CDT * AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MORRIS...MOVING EAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BALD HILL... BOYNTON...TAFT AND OKTAHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3575 9588 3580 9545 3556 9541 3556 9588 TIME...MOT...LOC 2203Z 267DEG 12KT 3563 9584 $$
3 follow-up statements
000 WWUS54 KTSA 102215 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 515 PM CDT MON AUG 10 2009 OKC101-111-102300- /O.CON.KTSA.SV.W.0406.000000T0000Z-090810T2300Z/ OKMULGEE OK-MUSKOGEE OK- 515 PM CDT MON AUG 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES... AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ERAM...MOVING EAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ERAM... BOYNTON...JAMESVILLE...TAFT...WAINWRIGHT AND OKTAHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3573 9582 3580 9545 3556 9541 3556 9582 TIME...MOT...LOC 2215Z 267DEG 12KT 3563 9579 $$
000 WWUS54 KTSA 102228 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 528 PM CDT MON AUG 10 2009 OKC101-111-102300- /O.CON.KTSA.SV.W.0406.000000T0000Z-090810T2300Z/ OKMULGEE OK-MUSKOGEE OK- 528 PM CDT MON AUG 10 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES... AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ERAM...MOVING EAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOYNTON... JAMESVILLE...TAFT...WAINWRIGHT AND OKTAHA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3556 9581 3573 9581 3580 9545 3556 9541 TIME...MOT...LOC 2228Z 267DEG 12KT 3563 9573 $$
000 WWUS54 KTSA 102244 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 544 PM CDT MON AUG 10 2009 OKC101-111-102254- /O.CAN.KTSA.SV.W.0406.000000T0000Z-090810T2300Z/ OKMULGEE OK-MUSKOGEE OK- 544 PM CDT MON AUG 10 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MUSKOGEE AND EASTERN OKMULGEE COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3556 9581 3573 9581 3580 9545 3556 9541 TIME...MOT...LOC 2244Z 199DEG 5KT 3565 9574 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:57 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 10, 3:57 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 357 PM CDT MON AUG 10 2009 .DISCUSSION... PROGRESSIVE TROUGH..FROM CENTRAL ONTARIO BACK INTO THE CENTRAL HIGH PLAINS SHARPENS TONIGHT AND REACHES OUR FORECAST AREA MID DAY TUESDAY. PERSISTENT FRONTAL AND PRE-FRONTAL CONVECTION WILL BE SHUTTLED SOUTH OVERNIGHT AS A RESULT. MODELS YIELD MCS INDUCED HEAVY RAIN OVERNIGHT NEAR OR ON OUR NORTHERN BORDER REGION. WHILE GFS DUMPS 2+ INCHES ON WEST TO EAST AXIS FROM KCFV-KJLN-KSGF. 12Z WRF 12 HOUR 3+ AXIS ON MORE NORTHWEST-SOUTHEAST LINE FROM..KEMP-KJLN KUMN. IN ANY EVENT BOTH INDICATE POTENTIAL OF VERY HEAVY MCS RAINFALL OVER OUR FAR NORTHERN TIER OF COUNTIES IN NORTHEAST OKLAHOMA. FLOOD WATCH CONSIDERED BUT POSTPONED UNTIL THE AXIS OF HEAVIEST RAIN CAN BE DETERMINED. HPCQPF AXIS LOOKS REASONABLE. AS PREVIOUS AFD NOTED: MULTIPLE FRESH OUTFLOW BOUNDARIES. ANTICIPATE COPIOUS THUNDER / RAIN FROM ABOUT CREEK COUNTY TO MADISON COUNTY AND ALL POINTS NORTH AS LOW LEVEL JET KICKS MOIST AIR OVER THOSE BOUNDARIES. LESSER RISK PRECIP SOUTH OVERNIGHT. TUESDAY FORECAST DEPENDS ON MCS EVOLUTION / MOVEMENT OVERNIGHT. CONSENSUS PLACES HIGHEST POPS IN ARKANSAS..HOWEVER WITH WEST TO EAST BOUNDARY THROUGH FORECAST AREA.. LEFT AT LEAST CHANCE POPS EVERYWHERE. H500 MB RIDGE EXPANDS EAST TUESDAY NIGHT AS H500 TROF EXITS STAGE RIGHT. LOOKS DRY THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 88 68 92 / 80 40 10 0 FSM 75 88 70 92 / 50 60 10 0 MLC 75 90 70 91 / 30 40 20 10 BVO 69 87 62 92 / 90 40 10 0 FYV 70 84 63 88 / 70 60 10 0 BYV 70 84 63 88 / 80 60 10 0 MKO 73 88 67 92 / 60 40 10 0 MIO 70 86 65 90 / 80 50 10 0 F10 73 89 68 92 / 50 40 10 0 HHW 75 92 72 92 / 20 30 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Aug 10, 1:25 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 125 PM CDT MON AUG 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 125 PM CDT MON AUG 10 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 3 PM. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE AFTERNOON. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 3 PM. DANGEROUS HEAT. RISK...ELEVATED. AREA...BETWEEN INTERSTATES 44 AND 40 AND WEST OF HIGHWAY 69. ONSET...ONGOING. DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE ACROSS PARTS OF NORTHEAST OKLAHOMA EARLY THIS AFTERNOON...BUT THEY ARE SLOWLY DIMINISHING. SEVERAL OUTFLOW BOUNDARIES ARE LYING ACROSS THE AREA WITH ADDITIONAL OUTFLOW BOUNDARIES APPROACHING FROM THE NORTH. THE MOST PROMINENT OF THESE BOUNDARIES WILL ENTER THE NORTHWEST CORNER OF ARKANSAS EARLY THIS AFTERNOON AND INITIAL SURFACE BASED THUNDERSTORM DEVELOPMENT WILL LIKELY TAKE PLACE IN CARROLL COUNTY ARKANSAS BY AROUND 2 PM. THUNDERSTORMS WILL INCREASE IN COVERAGE IN INTENSITY ALONG ALL THE BOUNDARIES LATE THIS AFTERNOON WITH A FEW SEVERE STORMS EXPECTED...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. LARGE HAIL UP TO QUARTER SIZE AND DAMAGING WIND GUSTS TO 70 MILES AN HOUR WILL BE POSSIBLE WITH THE STRONGEST STORMS. THUNERSTORM COVERAGE AND INTENSITY WILL LIKELY DECREASE EARLY THIS EVENING BUT AN ADDITIONAL THUNDERSTORM COMPLEX WILL LIKELY DEVELOP OVERNIGHT IN SOUTHEAST KANSAS...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A COLD FRONT MOVES INTO THE AREA. THE SEVERE WEATHER THREAT WITH THE STORMS OVERNIGHT WILL BE LOWER THAN WITH THE STORMS THIS AFTERNOON...BUT SOME MARGINALLY SEVERE HAIL AND WIND GUSTS TO NEAR 60 MILES AN HOUR WILL BE POSSIBLE WITH A FEW OF THE STRONGER STORMS OVERNIGHT. HEAVY RAIN AND LOCALIZED FLASH FLOODING MAY ALSO BECOME A PROBLEM BY LATER TONIGHT...ESPECIALLY IN NORTHEAST OKLAHOMA...AS SEVERAL ROUNDS OF STORMS MAY OCCUR. HEAT INDICES WILL BRIEFLY EXCEED 105 ACROSS A SMALL PART OF NORTHEAST OKLAHOMA THIS AFTERNOON...MAINLY BETWEEN INTERSTATES 44 AND 40 AND WEST OF HIGHWAY 69. SCATTERED THUNDERSTORM DEVELOPMENT WILL OCCUR IN THIS AREA BY LATE AFTERNOON WHICH WILL QUICKLY LESSEN THE EXCESSIVE HEAT THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY IN NORTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING ACROSS PARTS OF THE AREA...WITH ADDITIONAL DEVELOPMENT POSSIBLE DURING THE AFTERNOON BEFORE THE COLD FRONT PUSHES COMPLETELY THROUGH THE AREA. SURFACE HIGH PRESSURE WILL SLIDE INTO THE REGION IN THE WAKE OF THE FRONT...WHICH WILL ALLOW THUNDERSTORM CHANCES TO BE MINIMAL THROUGH THE REST OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 10, 1:56 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON AUG 10 2009
ARZ001-101945-
BENTON AR-
156 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 156 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAVETTE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...MILLER...HILL
TOP...BENTONVILLE...ROGERS...SULPHUR SPRINGS...GRAVETTE...PEA
RIDGE...GATEWAY...LARUE...DECATUR...CENTERTON...AVOCA...HIWASSE...
BELLA VISTA...GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3632 9388 3634 9458 3650 9459 3649 9389
TIME...MOT...LOC 1856Z 268DEG 18KT 3643 9447Special weather statement, Aug 10, 3:43 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT MON AUG 10 2009
ARZ001-OKZ063-102130-
BENTON AR-DELAWARE OK-
343 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 343 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF COLCORD...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...KANSAS...COLCORD...GENTRY...
MAYSVILLE...GRAVETTE...SPRINGTOWN...HIGHFILL...CHEROKEE CITY...
VAUGHN...DECATUR AND HIWASSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3626 9427 3619 9481 3637 9486 3650 9435
3650 9434
TIME...MOT...LOC 2043Z 256DEG 18KT 3630 9473Special weather statement, Aug 10, 3:51 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON AUG 10 2009
OKZ055>057-102130-
CRAIG OK-NOWATA OK-WASHINGTON OK-
351 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA AND WASHINGTON
AT 351 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF COPAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3696 9532 3671 9544 3690 9601 3699 9600
3700 9600 3700 9560
TIME...MOT...LOC 2051Z 289DEG 26KT 3698 9592Local storm report, Aug 10, 4:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL COPAN 36.90N 95.93W
08/10/2009 E0.75 INCH WASHINGTON OK PUBLIC
&&
RBDSpecial weather statement, Aug 10, 5:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON AUG 10 2009
OKZ062-063-068-102230-
CHEROKEE OK-DELAWARE OK-MAYES OK-
503 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND CENTRAL MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF LOCUST GROVE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...PRYOR...
MURPHY...LOCUST GROVE...ROSE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3638 9495 3616 9491 3613 9532 3630 9536
TIME...MOT...LOC 2203Z 261DEG 16KT 3623 9523The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:43 PM CDT | Special Weather Statement | TSA | Delaware | 47 min |
| Aug 10, 3:51 PM CDT | Special Weather Statement | TSA | Nowata | 39 min |
| Aug 10, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Aug 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 46 min |
| Aug 10, 5:03 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Aug 10, 5:12 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Aug 10, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Aug 10, 5:25 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| Aug 10, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 26 min |
| Aug 10, 5:40 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Aug 10, 5:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 10, 5:51 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Aug 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 61 min |
| Aug 10, 6:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Aug 10, 6:18 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 3 hr |
| Aug 10, 6:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Aug 10, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 47 min |
| Aug 10, 6:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 31 min |
| Aug 10, 6:42 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Aug 10, 6:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Aug 10, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 2 more | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.